# SDR USAA2010100892238

- Difficulty date: September 10, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION IN COUNTERSUNK HOLES OF LEFT WING LOWER FUEL PANEL 540JB.  REPLACED LEFT WING LOWER FUEL PANEL 540JB IAW JOB CARD 26C50057026.
